# SDR DALA2024072907601

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 79,689 hours, 34,268 cycles
- Engine: Pwa PW2037
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Component: Pump
- Component part number: 5010224A
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

A/C 688 -ATB/DE- FLIGHT RETURNED TO BWI DUE TO A LEFT ENGINE SURGE AND NOT MAKING TAKEOFF POWER. CORRECTIVE ACTION: FOUND FUEL PUMP SHAFT SHEARED. REPLACED FUEL PUMP AND FUEL CONTROL AND EEC.
